Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 79, NWS Fort Worth, TX

April 19, 2011Hill County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 19, 2011, 7:23 PM CDT for Hill County, Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 7:23 PM CDT (00:23 UTC)
Expired
Apr 19, 2011, 8:30 PM CDT
In force
67 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:07 PM CDTHAIL 1Itasca, TXQUARTER SIZE HAIL REPORTED IN ITASCA
Apr 19, 8:39 PM CDTHAIL 1.75Itasca, TXGOLFBALL SIZE HAIL IN ITASCA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 5:44 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -127 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3240 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-127 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

777 
WUUS54 KFWD 200023
SVRFWD
TXC217-200130-
/O.NEW.KFWD.SV.W.0079.110420T0023Z-110420T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 723 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF COVINGTON...AND MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COVINGTON AROUND 735 PM
  BLUM AND ITASCA AROUND 740 PM

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 361 AND 369...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3184 9727 3184 9733 3193 9742 3198 9739
      3202 9743 3202 9748 3204 9749 3210 9747
      3214 9749 3217 9745 3219 9746 3227 9709
      3208 9695 3208 9690 3202 9686
TIME...MOT...LOC 0023Z 351DEG 19KT 3223 9735

$$


DUNN
1 follow-up statement
508 
WWUS54 KFWD 200111
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
811 PM CDT TUE APR 19 2011

TXC217-200130-
/O.CON.KFWD.SV.W.0079.000000T0000Z-110420T0130Z/
HILL TX-
811 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN HILL COUNTY...

AT 810 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
COVINGTON...MOVING EAST AT 20 MPH.  THIS IS A DANGEROUS STORM...IF 
YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY!

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COVINGTON AROUND 815 PM CDT...
  ITASCA AND CARL'S CORNER AROUND 830 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 361 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 14...
I-35E BETWEEN MILE MARKERS 1 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3192 9708 3202 9743 3202 9748 3204 9749
      3210 9747 3214 9749 3217 9745 3219 9746
      3227 9709 3208 9695 3208 9690 3202 9686
TIME...MOT...LOC 0110Z 290DEG 18KT 3216 9729

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:33 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 19, 6:33 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT TUE APR 19 2011

.AVIATION...
00Z TAFS. STORMS MOVING OUT OF METROPLEX...AND THAT SHOULD BE THE
END OF THE PRECIP THIS EVENING. EXPECT NORTHWEST WINDS TO SLOWLY
SHIFT TO NORTHEAST THIS EVENING...AND EXPECT MVFR STRATUS TO
RETURN AFTER MIDNIGHT. AS FRONT MOVES BACK NORTH AGAIN WEDNESDAY
MORNING...STRATUS WILL BE SLOW TO LIFT. FLOW BECOMES SOUTHEAST
DURING THE MORNING AND VFR CIGS SHOULD RETURN EARLY AFTERNOON.

FOR KACT...GUIDANCE NOT SHOWING TSRA MAKING IT THAT FAR SOUTH
FROM IT/S CURRENT LOCATION IN THE METROPLEX. HRRR IS ONLY MODEL
THAT SEEMS TO HAVE A HANDLE ON COLD FRONT LOCATION. IT KEEPS FLOW
SOUTH AT KACT SO HAVE REMOVED THE NORTH WINDS. STRATUS EXPECTED
OVERNIGHT...LASTING INTO THE EARLY AFTERNOON. IF CONVECTION
APPEARS TO BUILD TOWARDS KACT THIS EVENING...AMENDMENTS WILL BE
REQUIRED. 84

&&

.UPDATE...
A LINE OF SEVERE STORMS CONTINUES TO FORM ON A SOUTHEASTWARD
MOVING COLD FRONT. THE LINE SHOULD CONTINUE TO GROW AS THE FRONT
MOVES SOUTHEAST.

WILL UPDATE THE FORECAST TO INCREASE POPS IN THE SOUTHEAST ZONES
AND INCLUDE SEVERE THUNDERSTORM WATCH #156.

79

&&

.PREV DISCUSSION... /ISSUED 251 PM CDT TUE APR 19 2011/
...SEVERE THREAT THIS EVENING...
A SURFACE LOW PRESSURE SYSTEM CONTINUES TO MOVE NORTHEAST AHEAD
OF AN APPROACHING SHORTWAVE TROUGH. A COLD FRONT AND DRYLINE
EXTEND SOUTHWEST OF THIS LOW. THE COLD FRONT IS CURRENTLY LOCATED
ALONG A LINE FROM GAINESVILLE TO BRECKENRIDGE AND THE DRYLINE
EXTENDS FROM GAINESVILLE TO HAMILTON. THESE BOUNDARIES ARE
EXPECTED TO CONTINUE TO MOVE EAST THIS AFTERNOON AND EARLY EVENING
WITH INCREASING THUNDERSTORM CHANCES. LATEST HIGH RESOLUTION MODEL
DATA CONTINUES TO SHOW THAT THE BEST CHANCES OF CONVECTION WILL BE
AT THE POINT WHERE THE COLD FRONT AND DRYLINE MEET...WHICH SHOULD
BE NORTH OF I-20 AND EAST OF I-35 THROUGH EARLY EVENING. LATEST
AIRCRAFT SOUNDINGS SHOW THE CAP IS WEAKENING AS SYNOPTIC LIFT
APPROACHES THE AREA AND SURFACE TEMPERATURES CONTINUE TO WARM.
CLOUD TOPS ARE NOW BEGINNING TO INCREASE ALONG THE FRONT WHICH
WOULD INDICATE INITIATION IS CLOSE TO OCCURRING IN THE FWD CWA.
THUNDERSTORMS HAVE ALREADY INITIATED TO OUR NORTH...WHERE THE BEST
LIFT IS OCCURRING. MID-LEVEL LAPSE RATES ARE VERY STEEP AND ARE
SUPPORTING CAPE VALUES IN EXCESS OF 4000 J/KG. ANY THUNDERSTORM
THAT DOES DEVELOP THIS AFTERNOON AND EVENING WILL LIKELY DEVELOP
RAPIDLY AND BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
GIVEN STEEP LOW LEVEL LAPSE RATES AS WELL WITH STRONG SOUTHERLY
INFLOW...AN ISOLATED TORNADO CANT BE RULED OUT. A TORNADO WATCH
HAS BEEN ISSUED FOR AREAS EAST AND NORTH OF A SHERMAN TO FORT
WORTH TO CANTON LINE THROUGH 10 PM. THE INITIAL THREAT WILL BE IN
THE WESTERN PORTIONS OF THE WATCH AREA AND THEN TRANSITION EAST
AS THE FRONT/DRYLINE SLOWLY MOVE EAST. ADDITIONAL...ISOLATED
THUNDERSTORMS MAY OCCUR SOUTH OF I-20...ALONG THE I-35 CORRIDOR
LATER THIS EVENING AND AN ADDITIONAL WATCH BOX MAY BE NEEDED. THIS
BOX WOULD LIKELY BE A SEVERE WATCH...AS THE TORNADO THREAT SHOULD
DECREASE AFTER SUNSET.

...FIRE WEATHER CONDITIONS...
COOLER TEMPERATURES WILL FILTER INTO THE WESTERN ZONES OF NORTH
TEXAS BEHIND A NORTHERLY WIND SHIFT /COLD FRONT/. THIS WILL ALLOW
HUMIDITY VALUES TO INCREASE WHICH SHOULD SLOWLY HELP THE ONGOING
FIRE WEATHER CONDITIONS. MOISTURE LEVELS WILL CONTINUE TO INCREASE
OVER THE NEXT 5 DAYS AND WIND SPEEDS WILL DECREASE...WHICH IS
GOOD NEWS. HUMIDITY VALUES ARE STILL VERY LOW NONETHELESS AND
WE'LL CONTINUE THE RED FLAG WARNING THROUGH 8 PM CDT.

...WEDNESDAY THROUGH TUESDAY...
THE COLD FRONT IS EXPECTED TO STALL IN OUR SOUTHERN ZONES BY
TOMORROW MORNING AND WILL SLOWLY LIFT NORTHWARD DURING THE DAY.
THIS BOUNDARY MAY SERVE AS A FOCUS FOR THUNDERSTORM
INITIATION DURING PEAK HEATING. WITH AMPLE CAPE...SEVERE STORMS
ARE POSSIBLE...BUT WITH LITTLE UPPER SUPPORT...WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED. THE BOUNDARY WILL SURGE NORTHWARD
WEDNESDAY NIGHT AND MORE WIDESPREAD PRECIP IS POSSIBLE AS LOW
LEVEL LIFT STRENGTHENS. FORECAST SOUNDINGS SHOW A LARGE CAP IN
PLACE...BUT THERE IS ENOUGH MOISTURE AND ELEVATED INSTABILITY TO
WARRANT 30 POPS. THURSDAY AND FRIDAY...A DRY LINE WILL ONCE AGAIN
SET UP WEST OF THE CWA AND WILL CONTINUE WITH 20/30 POPS MAINLY IN
THE NORTHWESTERN ZONES TO ACCOUNT FOR ANY THUNDERSTORM ACTIVITY.
GUIDANCE MEMBERS DIFFER ON THE AMOUNT OF PRECIP EXPECTED...AND
THESE POPS MAY NEED TO BE INCREASED OVER THE NEXT 2 DAYS.
ADDITIONAL PRECIP CHANCES WILL REMAIN IN THE FORECAST THROUGH THE
END OF THE PERIOD AS EXTENDED RANGE GUIDANCE CONTINUE TO INDICATE
SEVERAL ROUNDS OF PRECIP POSSIBLE. HOPEFULLY THESE RAIN CHANCES
OVER THE NEXT WEEK COME TO FRUITION AS DROUGHT CONTINUES TO WORSEN
ACROSS NORTH TEXAS.

85/NH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  65  76  66  87  71 /  30  20  30  10  10
WACO, TX              72  84  68  88  73 /  30  20  30  10  10
PARIS, TX             61  74  62  82  68 /  40  20  40  10  10
DENTON, TX            59  72  63  86  71 /  10  20  30  10  20
MCKINNEY, TX          61  72  63  84  70 /  30  20  30  10  10
DALLAS, TX            65  77  66  87  71 /  40  20  30  10  10
TERRELL, TX           67  77  65  87  69 /  40  20  30  10  10
CORSICANA, TX         70  81  67  88  70 /  40  20  30  10  10
TEMPLE, TX            70  86  67  89  71 /  30  20  30  10  10
MINERAL WELLS, TX     57  75  61  85  68 /   5  20  30  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-092-
100>103-115>118-129>133-141>144-156-157.

&&

 /
Hazardous weather outlook, Apr 19, 3:23 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT TUE APR 19 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
323 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO WATCH UNTIL 10 PM THIS EVENING FOR NORTHEAST PARTS OF
NORTH TEXAS.

SCATTERED SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS TO
70 MPH AND A FEW TORNADOES WILL BE POSSIBLE NORTH AND EAST OF A
GAINESVILLE...DALLAS-FORT WORTH...CORSICANA...CANTON LINE THROUGH
MID TO LATE EVENING. AN ISOLATED THREAT OF SEVERE WEATHER WILL
OCCUR FURTHER SOUTH DOWN THE INTERSTATE 35 CORRIDOR TO WACO. THE
TORNADO THREAT WILL BE MOST PROMINENT THROUGH MID EVENING ACROSS
NORTHEASTERN NORTH TEXAS WITH ANY DISCRETE...SUPERCELL
THUNDERSTORMS. AFTER SUNSET...STORM MODE WILL BECOME MORE LINEAR
ALONG THE COLD FRONT WITH HAIL...DAMAGING WINDS AND FREQUENT
LIGHTNING THE MAIN THREATS.

A RED FLAG WARNING IS IN EFFECT FOR THE WESTERN HALF OF NORTH
TEXAS THROUGH 8 PM FOR GUSTY NORTHWEST WINDS AND VERY LOW HUMIDITY
VALUES THAT WILL CONTINUE CRITICAL FIRE WEATHER CONDITIONS ACROSS
THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A SLIGHT CHANCE OF THUNDERSTORMS RETURNS WEDNESDAY AFTERNOON...WITH
BETTER CHANCES WEDNESDAY NIGHT. ANY STORM THAT DEVELOPS COULD BECOME
STRONG TO SEVERE WITH RELATIVELY STRONG WINDS AND INSTABILITY ALOFT.

OCCASIONAL LOW CHANCES FOR THUNDERSTORMS WILL OCCUR THURSDAY
THROUGH MONDAY...MAINLY ACROSS NORTHWEST PARTS OF NORTH TEXAS IN
THE VICINITY OF A DRYLINE. A SEVERE STORM OR TWO COULD OCCUR EACH
DAY...BUT HIGH UNCERTAINTY EXISTS ON FEATURES...TIMING AND
INSTABILITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ACROSS THE EASTERN HALF OF NORTH
TEXAS THROUGH TONIGHT.

05/

In the hours before

Local storm report, Apr 19, 7:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             5 N PARIS               33.72N  95.53W
04/19/2011  E2.50 INCH       LAMAR              TX   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL ON HWY 271 5 MI N OF PARIS
Local storm report, Apr 19, 7:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             CLEBURNE                32.35N  97.40W
04/19/2011  E1.75 INCH       JOHNSON            TX   AMATEUR RADIO
Local storm report, Apr 19, 7:08 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             POWDERLY                33.80N  95.52W
04/19/2011  E1.50 INCH       LAMAR              TX   TRAINED SPOTTER

            1.50 INCH HAIL REPORTED IN POWDERLY
Local storm report, Apr 19, 7:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HAIL             CLEBURNE                32.35N  97.40W
04/19/2011  E2.75 INCH       JOHNSON            TX   BROADCAST MEDIA

            BASEBALL SIZE HAIL REPORTED IN CLEBURNE
Local storm report, Apr 19, 7:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             CLEBURNE                32.35N  97.40W
04/19/2011  E1.75 INCH       JOHNSON            TX   EMERGENCY MNGR

            GOLFBALL SIZE HAIL AT COUNTRY CLUB AND NOLAN RIVER
Local storm report, Apr 19, 7:22 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT TUE APR 19 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             CLEBURNE                32.35N  97.40W
04/19/2011  E2.75 INCH       JOHNSON            TX   TRAINED SPOTTER

            BASEBALL SIZE HAIL REPORTED IN CLEBURNE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:13 PM CDTSevere Thunderstorm WarningFWDKaufman39 min
Apr 19, 7:37 PM CDTSevere Thunderstorm WarningFWDJohnson53 min
Apr 19, 8:27 PM CDTSevere Thunderstorm WarningFWDHill44 min
Apr 19, 8:40 PM CDTAreal Flood AdvisoryFWDHill110 min
Apr 19, 10:32 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar48 min
Apr 19, 10:51 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt54 min
Apr 20, 6:53 PM CDTSpecial Weather StatementFWDEastland37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.